MathSciNet Relay Station
MathSciNet bibliographic data
MR1300491 33B15 (60E99)
Gordon, Louis A stochastic approach to the gamma function. Amer. Math. Monthly 101 (1994), no. 9, 858–865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement